Fitness Minutes: (2,831)
922 8/20/13 7:58 P
Ugh! Medication weight gain, been there, done that, hated it. It looks like you've found the right balance to work past the medication effects and return to losing weight. It can be hard work but it is worth it in the long run.
Fitness Minutes: (15,218)
1,254 8/17/13 5:44 P
Hooray for you, that's awesome! I have been taking steroids for my RA and they make me gain weight like crazy but I've finally reached a good combination of exercise/eating less that is making me lose too. Keep up the great work!
Fitness Minutes: (2,845)
8/17/13 4:29 P
Way to go!! I know how you feel,..i lost some weight at the beginning then i was up and down for a while and plateaued and couldn`t budge until 2 weeks ago i broke the plateau and hit the 20lb mark.It makes you really proud you didnt give up! Never give up and you will get there...your so close now! Every victory is a big victory!
Edited by: MOVINMAMA2013 at: 8/17/2013 (16:30)
8/17/13 10:49 A
I started Spark and Ortho Tri Cyclin at the same time. I knew I was going to have to work hard to counteract weight gain, because I gained 20 lbs the last time I went on the pill.
I started spark at 31.3% body fat and 164.5 lbs. And then I went up. And up. I was hitting 168 lbs and 32% fat and I was freaking OUT.
But I got on the scale today and I was 163.1 and 31.0% It's a small victory but it's a victory. I'm on the right path.
Page: 1 of (1)
Other Woo Hoo! Button to Celebrate Success! Topics:
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.